Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Computation of the Euclidean minimum of algebraic number fields

Author: Pierre Lezowski
Journal: Math. Comp. 83 (2014), 1397-1426
MSC (2010): Primary 11Y40; Secondary 11R04, 11A05, 13F07
Published electronically: July 19, 2013
MathSciNet review: 3167464
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present an algorithm to compute the Euclidean minimum of an algebraic number field, which is a generalization of the algorithm restricted to the totally real case described by Cerri in 2007. With a practical implementation, we obtain unknown values of the Euclidean minima of algebraic number fields of degree up to $8$ in any signature, especially for cyclotomic fields, and many new examples of norm-Euclidean or non-norm-Euclidean algebraic number fields. Then, we show how to apply the algorithm to study extensions of norm-Euclideanity.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2010): 11Y40, 11R04, 11A05, 13F07

Retrieve articles in all journals with MSC (2010): 11Y40, 11R04, 11A05, 13F07

Additional Information

Pierre Lezowski
Affiliation: Université de Bordeaux, IMB, CNRS, UMR 5251, F-33400 Talence, France –and– INRIA, LFANT, F-33400 Talence, France
MR Author ID: 988126

Keywords: Euclidean number fields, Euclidean minimum, inhomogeneous minimum
Received by editor(s): August 17, 2011
Received by editor(s) in revised form: May 2, 2012, and July 23, 2012
Published electronically: July 19, 2013
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.